FILIPPO GAZZOLA – Editorial activity

Department of Mathematics - Politecnico di Milano       Phone: +39-0223994637     Fax: +39-0223994626     e-mail: filippo.gazzola AT       AT=@


My Web Page at Politecnico




F.G. Home page

PhD students



Editor of Discrete and Continuous Dynamical Systems – S   DCDS-S

Editor of Nonlinear Analysis   NLA-TMA  (from 2010 until 2019)

Editor of Mathematics in Engineering  MinE

Editor of Milan Journal of Mathematics   MJM 

Editor of Arab Journal of Mathematical Sciences   AJMS



Editor of Volume 4, Number 4, August 2011, of DCDS-S (together with R. Magnanini & S. Sakaguchi)   LINK


Editor of Volume 7, Number 4, August 2014, of DCDS-S (together with G. Grillo)   LINK


Editor of “Geometric Properties for Parabolic and Elliptic PDE’s” – Springer, 2016 (together with K. Ishige, C. Nitsch, P. Salani)   LINK